Tane Guang-song, Dong Ju-qing. Integrable Types of Nonlinear Ordinary Differential Equations of Higher-Orders[J]. Applied Mathematics and Mechanics, 1991, 12(11): 1029-1036.
Citation: Tane Guang-song, Dong Ju-qing. Integrable Types of Nonlinear Ordinary Differential Equations of Higher-Orders[J]. Applied Mathematics and Mechanics, 1991, 12(11): 1029-1036.

Integrable Types of Nonlinear Ordinary Differential Equations of Higher-Orders

  • Received Date: 1990-06-11
  • Publish Date: 1991-11-15
  • In this paper some integrable types of more general nonlinear ordinary differential equatients of higher-orders are proposed in virtue of Leibnite formula and fornudas of higher-order derivatives of the composite functions as well as substitution varable.The experssions for the general integrations of some of the equations are presented.The veenlts abtained are the generalization of those in the references.Finally some examples are also given.
  • loading
  • [1]
    《数学手册》编写组,稼数学手册》,人民教育出版社,北京(1979).
    [2]
    汤光宋、原存德,关于变系数线性方程的求解,山西师范大学学报(自然科学版),(1)(1988),25-32.
    [3]
    何如鸿,关于几类二阶变系数非线性常数分方程可积条件的探讨,上海工业大学学报.(1)(1989),1-8.
    [4]
    汤光宋、甘欣荣,首干二阶非线性微分方程的可积类型,江汉大学学报(自然科学版),8(1)(1991),22-28.
    [5]
    李鸿祥,几类可积的非线性常微分方程(I)—高阶方程,应用数学和力学,11(6)(1990),521-528.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2154) PDF downloads(601) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return